# SDR WX0A2016012973081

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 60,324 hours, 51,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE SKIN HAS TWO CRACKS AT CANTED STATION 1474, LONGERON 21.  REPAIRED SKIN IAW SRM 53-01 FIG 2 SHEET 3.  M301 ITEM 3 WO 1012668 3100 0001.
